advertisement
Question
Posted by: a / m | 2004/11/18

hormone treatment & weight gain

is it normal to gain some weight when one is on hormonal homeopathic treatment? (i'm been treated by my homeopath to reduce my eostrogen level).

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear A/M
I can't really say as I am not a homeopath and don't know what she/he is giving you. Reduction of oestrogen levels should not cause weight gain. Discuss this problem with your homeopath. If she/he is giving you some product that contains progesterone, then you could well gain some weight.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement